MathSciNet Relay Station
MathSciNet bibliographic data
MR1903314 (2003d:54040) 54D20 (03C20 54B35 54D80)
Kunen, Kenneth Locally compact linearly Lindelöf spaces. Comment. Math. Univ. Carolin. 43 (2002), no. 1, 155–158.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement